MathSciNet Relay Station
MathSciNet bibliographic data
MR1253731 60F10 (60K35 82B10)
Ellis, R. S.; Gough, J.; Pulé, J. V. The large deviation principle for measures with random weights. Rev. Math. Phys. 5 (1993), no. 4, 659–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement